# SDR SWAA2012082006810

- Difficulty date: August 12, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 89,365 hours, 61,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545855
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER WEB CORRODED BETWEEN BS 927 TO BS 947.5, WL 208.  REMOVED AND REPLACED WEB PER SRM AND DWG.
